Volume 8, No.2 (2015)


  1. New results on the existence of solutions of boundary value problems for singular fractional differential systems with impulse effects
    Liu, Yuji
    Abstract | PDF |


  2. A perspective on fractional Laplace transforms and fractional generalized Hankel-Clifford transformation
    Lakshmi Gorty , V. R.
    Abstract | PDF |


  3. Primitive elements of free Lie p-algebras
    Rakviashvili, G.
    Abstract | PDF |


  4. Difference cordiality of product related graphs
    Ponraj, R. / Sathish Narayanan, S. / Kala, R.
    Abstract | PDF |


  5. On standard extensions of local fields
    Lbekkouri, Akram
    Abstract | PDF |


  6. Growth of polynomials with prescribed zeros - II
    Dewan, K. K. / Ahuja, Arty
    Abstract | PDF |


  7. On some Hermite-Hadamard-type integral inequalities for co-ordinated (α, QC)- and (α, CJ)-convex functions
    Xi, Bo-Yan / Sun, Jian / Bai, Shu-Ping
    Abstract | PDF |


  8. Some perturbed trapezoid inequalities for convex, s-convex and tgs-convex functions and applications
    Tunç, Mevlüt / Şanal, Ümmügülsüm
    Abstract | PDF |


  9. Fractional Hermite-Hadmard inequalities for convex functions and applications
    Noor, Muhammad Aslam / Noor, Khalida Inayat / Awan, Muhammad Uzair
    Abstract | PDF |


  10. Characterization on mixed super quasi-Einstein manifold
    Pahan, Sampa / Pal, Buddhadev / Bhattacharyya, Arindam
    Abstract | PDF |


  11. Mappings preserving unit distance on Heisenberg group
    Rassias, J.M. / Charifi, A. / Chahbi, Ab. / Kabbaj, S.
    Abstract | PDF |


  12. Intuitionistic fuzzy stability of a quadratic functional equation
    Kayal, Nabin Chandra / Mondal, Pratap / Samanta, T. K.
    Abstract | PDF |


  13. Semirings which are distributive lattices of t-k-simple semirings
    Mondal, Tapas Kumar / Bhuniya, Anjan Kumar
    Abstract | PDF |


  14. Generalized hybrid B - (b; ρ; θ; p̃; r̃) - invexities and efficiency conditions for multiobjective fractional programming
    Verma, Ram U.
    Abstract | PDF |


  15. A B-spline collocation method for solving fractional diffusion and fractional diffusion-wave equations
    Esen, A. / Tasbozan, O. / Ucar, Y. / Yagmurlu, N.M.
    Abstract | PDF |


  16. Retraction Note

    | PDF |


  17. New families of alternating harmonic number sums
    Sofo, Anthony
    Abstract | PDF |


  18. Quasi Cauchy double sequences
    Patterson, Richard F. / Cakalli, Huseyin
    Abstract | PDF |


  19. Cubic B-spline collocation method for solving time fractional gas dynamics equation
    Esen, A. / Tasbozan, O.
    Abstract | PDF |


  20. Indefinite trans-Sasakian manifold with semi-symmetric metric connection
    Prasad, Rajendra / Kumar, Sushil
    Abstract | PDF |


  21. Existence of positive solutions of four-point BVPs for one-dimensional generalized Lane-Emden systems on whole line *
    Yang, Pinghua / Liu, Yuji.
    Abstract | PDF |


  22. A note on the k-tuple total domination number of a graph
    Kazemi, Adel P.
    Abstract | PDF |


  23. A Systematic Spectral-Tau Method for the Solution of Fuzzy Fractional Diffusion and Fuzzy Fractional Wave Equations
    Khan, Najeeb Alam / Razzaq, Oyoon Abdul
    Abstract | PDF |


  24. Weighted composition operators from Nevanlinna type spaces to weighted Bloch type spaces
    Sharma, Ajay K. / Krishan, Ram / Subhadarsini, Elina
    Abstract | PDF |


  25. On new Fejér type inequalities for m−convex and quasi convex functions
    Yildiz, Çetin / Özdemir, M. Emin
    Abstract | PDF |